Affordable Access

Publisher Website

Stochastic analysis of a noisy oscillator

Authors
Journal
Applied Mathematics Letters
0893-9659
Publisher
Elsevier
Publication Date
Volume
4
Issue
2
Identifiers
DOI: 10.1016/0893-9659(91)90170-z
Disciplines
  • Mathematics

Abstract

Abstract The paper deals with the stability behavior of a noisy generalized Van der Pol oscillator on the basis of complex stochastic averaging technique.

There are no comments yet on this publication. Be the first to share your thoughts.

Statistics

Seen <100 times
0 Comments